# SDR SWAA2021082497372

- Difficulty date: July 23, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 53,348 hours, 31,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS 500D AND STR 21L FWD CARGO COMPARTMENT ; 2021-348737 / [01] REPLACED GUSSET LOCATED BS 500D AND STR 21L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 ; SRM 51-40-02 AND DWG 143A7902 REV : -; [02] REPLACED GUSSET LOCATED BS 500D AND STR 21L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 ; SRM 51-40-02 AND DWG 143A7902 REV : - RII
